# SDR CALA9700206

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN AFT CARGO L-ANGLE AT STA 756 LONGERON 28L AND A .5 INCH CRACK IN L-ANGLE AT STA 756 LONGERON 26L.  THE ANGLES WERE REPLACED IAW SRM 51-30-0.
